# SDR SWAA2022081629404

- Difficulty date: July 14, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 8 ANGLE LOCATED AT INBOARD SLAT TRACK AT RT WING 2022-381545 / [01] FAULT RESOLVED ON OTHER FAULT DUE TO THE SLAT 8 WAS REPLACED ; SEE TTG8Q00DKXKB;[02] FAULT RESOLVED ON OTHER FAULT DUE TO THE SLAT 8 WAS REPLACED ; SEE TTG8Q00DKXKB
